Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012, Article ID 758694, 11 pages
http://dx.doi.org/10.1155/2012/758694
Research Article

A Note on Directional Wavelet Transform: Distributional Boundary Values and Analytic Wavefront Sets

1Departamento de Física, Universidade Federal de Viçosa, Avenida Peter Henry Rolfs s/n, Campus Universitário Viçosa, 36570-000 Vioçsa, MG, Brazil
2Universidade Federal de Mato Grosso, Campus Sinop, ICNHS, Avenida Alexandre Ferronato 1.200, Distrito Industrial, 78557-267 Sinop, MT, Brazil

Received 9 February 2012; Revised 5 April 2012; Accepted 19 April 2012

Academic Editor: Brigitte Forster-Heinlein

Copyright © 2012 Felipe A. Apolonio et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Felipe A. Apolonio, Daniel H. T. Franco, and Fábio N. Fagundes, “A Note on Directional Wavelet Transform: Distributional Boundary Values and Analytic Wavefront Sets,” International Journal of Mathematics and Mathematical Sciences, vol. 2012, Article ID 758694, 11 pages, 2012. https://doi.org/10.1155/2012/758694.